Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

High SGPT and wheal later. What medication and diet should be followed?

Hi, I am a male . I had high SGPT (300) last month and a weel later it was 180. I am a non alchoholic and a vegetarian . Please could you advice me on this regarding medication and diet. Thanks
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for posting query.
I also encourage you to follow the below suggestion-
1. Plenty of fluid intakes.
2. Adequate green leafy vegetables and nutritious food containing vitamins and minerals.
3. No addiction (like alcohol, smoking etc).
4. Don’t intake of medicine without doctor prescription.
5. Avoid spicy, fatty, oily food and take blunt diet.
6. Can start any hepatoprotective drugs (like liv 52), a proton pump inhibitor (like omeprazole).
7. be cautious that stool should be clear every day otherwise you have to take laxative at night.

Consult your physician / gastroenterologist as and when possible and discuss about the aforementioned possibilities / tests.
Best Wishes,
Dr Sourav Ganguly
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor